AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(all)
Sort order: Date
     

  
Results: 31 to 60 of 202 found      Go to page: 1 2 3 4 5 > >>

[31] Joseph A. Wolf. Discrete co-compact subgroups. Math. Surveys Monogr. 142 (2007) 141-150.
Book volume table of contents   
View Article: PDF

[32] Joseph A. Wolf. Harmonic Analysis on Commutative Spaces. Math. Surveys Monogr. 142 (2007) MR MR2328043.
Book volume table of contents   

[33] Joseph A. Wolf. Riemannian symmetric spaces. Math. Surveys Monogr. 142 (2007) 225-262.
Book volume table of contents   
View Article: PDF

[34] Joseph A. Wolf. Integration and convolution. Math. Surveys Monogr. 142 (2007) 35-52.
Book volume table of contents   
View Article: PDF

[35] Joseph A. Wolf. Basic topological group theory. Math. Surveys Monogr. 142 (2007) 3-18.
Book volume table of contents   
View Article: PDF

[36] Joseph A. Wolf. Some examples. Math. Surveys Monogr. 142 (2007) 19-34.
Book volume table of contents   
View Article: PDF

[37] Joseph A. Wolf. Classification of commutative spaces. Math. Surveys Monogr. 142 (2007) 345-366.
Book volume table of contents   
View Article: PDF

[38] Joseph A. Wolf. Analysis on commutative Nilmanifolds. Math. Surveys Monogr. 142 (2007) 329-344.
Book volume table of contents   
View Article: PDF

[39] Joseph A. Wolf. Representations of compact groups. Math. Surveys Monogr. 142 (2007) 93-117.
Book volume table of contents   
View Article: PDF

[40] Joseph A. Wolf. Spherical transforms and Plancherel formulae. Math. Surveys Monogr. 142 (2007) 179-205.
Book volume table of contents   
View Article: PDF

[41] Joseph A. Wolf. Basic representation theory. Math. Surveys Monogr. 142 (2007) 55-91.
Book volume table of contents   
View Article: PDF

[42] Joseph A. Wolf. Compact Lie groups and homogeneous spaces. Math. Surveys Monogr. 142 (2007) 119-140.
Book volume table of contents   
View Article: PDF

[43] Joseph A. Wolf. Basic theory of commutative spaces. Math. Surveys Monogr. 142 (2007) 153-177.
Book volume table of contents   
View Article: PDF

[44] Henri Carayol and A. W. Knapp. Limits of discrete series with infinitesimal character zero. Trans. Amer. Math. Soc. 359 (2007) 5611-5651. MR 2327045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Nolan R. Wallach. Holomorphic continuation of generalized Jacquet integrals for degenerate principal series. Represent. Theory 10 (2006) 380-398. MR 2266697.
Abstract, references, and article information   
View Article: PDF

[46] Matvei Libine. Riemann-Roch-Hirzebruch integral formula for characters of reductive Lie groups. Represent. Theory 9 (2005) 507-524. MR 2167904.
Abstract, references, and article information   
View Article: PDF

[47] Yuval Z. Flicker. Automorphic forms on $\operatorname{PGSp}(2)$. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 39-50. MR 2048430.
Abstract, references, and article information   
View Article: PDF

[48] Yasuro Gon. Generalized Whittaker functions on $\rm SU(2,2)$ with respect to the Siegel parabolic subgroup. Memoirs of the AMS 155 (2002) MR 1878340.
Book volume table of contents   

[49] E. P. van den Ban and H. Schlichtkrull. Analytic families of eigenfunctions on a reductive symmetric space. Represent. Theory 5 (2001) 615-712. MR 1870604.
Abstract, references, and article information   
View Article: PDF

[50] Rebecca A. Herb. Bounds for Fourier transforms of regular orbital integrals on $p$-adic Lie algebras. Represent. Theory 5 (2001) 504-523. MR 1870601.
Abstract, references, and article information   
View Article: PDF

[51] Hongyu He. Nonvanishing of a certain sesquilinear form in the theta correspondence. Represent. Theory 5 (2001) 437-454. MR 1870597.
Abstract, references, and article information   
View Article: PDF

[52] A. W. Knapp. Branching theorems for compact symmetric spaces. Represent. Theory 5 (2001) 404-436. MR 1870596.
Abstract, references, and article information
View Article: PDF

[53] Bernhard Krötz, Karl-Hermann Neeb and Gestur Ólafsson. Spherical functions on mixed symmetric spaces. Represent. Theory 5 (2001) 43-92. MR 1826428.
Abstract, references, and article information   
View Article: PDF

[54] Rebecca A. Herb. Discrete Series Characters as Lifts from Two-structure Groups. Trans. Amer. Math. Soc. 353 (2001) 2557-2599. MR 1828461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Dana Pascovici. The Dynkin diagram $R$-group. Represent. Theory 5 (2001) 1-16. MR 1826426.
Abstract, references, and article information   
View Article: PDF

[56] Robert E. Kottwitz. Stable nilpotent orbital integrals on real reductive Lie algebras. Represent. Theory 4 (2000) 16-31. MR 1740178.
Abstract, references, and article information   
View Article: PDF

[57] A. Borel and N. Wallach. Differentiable cohomology for products of real Lie groups and T.D. groups. Math. Surveys Monogr. 67 (2000) 225-232.
Book volume table of contents   
View Article: PDF

[58] A. Borel and N. Wallach. Continuous cohomology and differentiable cohomology. Math. Surveys Monogr. 67 (2000) 169-189.
Book volume table of contents   
View Article: PDF

[59] A. Borel and N. Wallach. Cohomology with coefficients in $\Pi _\infty (G)$: The $p$-adic case. Math. Surveys Monogr. 67 (2000) 211-223.
Book volume table of contents   
View Article: PDF

[60] A. Borel and N. Wallach. The computation of certain cohomology groups. Math. Surveys Monogr. 67 (2000) 115-136.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 202 found      Go to page: 1 2 3 4 5 > >>

American Mathematical Society